# SDR 2004F00320

- Difficulty date: July 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N880FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0215
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE LIGHT AND HORN CAME ON IN LEVEL FLIGHT.  INDICATIONS CEASED ON APPROACH TO LANDING.  ALL OTHR INDICATIONS NORMAL.  PILOT DECLARED AN EMERGENCY.  AIRCAFT LANDED WITHOUT INCIDENT.  PILOT NOTED THAT NO FIRE EXISTED AND IT WAS A FALSE INDICATION.  MECHANIC FOUND FIRE WIRE HAD COME OUT OF A BRACKET AND WAS LAYING ON ENGNE GEARBOX.  FIRE WIRE WS RESECURED OT BRACKET AND THE FIRE SYSTEM CHECKED GOOD.  THERE WAS NO FURTHER INDICATION DURING THE NEXT 7 DAYS.  (M)
